It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 Showing 1 - 20 of 34 for getting off ortho evra. (0.013 seconds)


... I was on ortho evra for about a year... ... (5 replies)
... I am getting off th patch myself, and I am experiencing side effects too, I read that estrogen depletion, such as we get on stopping bc or after having a baby can cause depression. I asked a gyn and she said that after three and a half years of the patch it could take up to 6 months to clear the estrogen completely and some side effects can be expected in that time. It is... (5 replies)
... I was on Ortho Tri Cyclen...then the patch...moodiness occurred so I switched to Yasmin. I must say.... ... (5 replies)

... ook 2 pregnancy tests both negative so i know thats not the reason for the spotting an breakthrough bleeding, Also i haven't forgotten to put on my Patch or take off my Patch the whole 3 yrs. ... (5 replies)
... My bf and I are considering having a child. To prepare for it I needed to get my monthly cycle back since I had not had one return post depo use and I was getting concerned. ... (0 replies)
... Despite all this, I HAD A STROKE DUE TO THE ORTHO EVRA PATCH! ... (12 replies)
... It's possible that Ortho Evra is causing headaches. You should consult your prescribing physician. ... (2 replies)
... Hi, I have been taking Ortho Evra for almost 2 years now, and have never had any problems. I have a question however, which may sound a big strange. ... (4 replies)
... Fisrt of all, every form of birth control can allow you to "skip" your period. But, many women are unable to skip periods, and end up spotting the entire cycle. It's a risk that you have to evaluate. As far as weight gain, every single method of birth control has weight gain listed as a possible side effect. Many physicians say that hormones can not cause weight gain,... (3 replies)
... I am considering starting this as a form of birth control. I'm 32 and have a 4 month old and an 18 month old (yes....they're very close together).....and am not wanting another child just yet. I do want one, but probably not for at least a year. I am not hip on hormonal birth control at all because I had 12 years of infertility. I do use the non-oxydyl (sp?) 9 gel and am... (3 replies)
Ortho Evra info...
Dec 27, 2004
... I've been taking BCPs for 4 years now and I don't have too many complaints. But, I am interested in the Ortho Evra patch. I know how it works and everything but I'm just wondering, does it stay on for the whole week? ... (1 replies)
... I was on the patch for 3 years and during my last six months on the patch my legs started throbbing and aching especially when I would lye down. I'm off the patch for two months and god knows I feel a lot better. I would suggest getting off the patch as soon as you can but make sure you use back up b.c. ... (11 replies)
... I been on the Ortho Evra Patch for 2 months now. I originally went on it because I had hormonal problems and my mom wanted me to use it to clear up my skin and gain some weight. ... (0 replies)
... while I was on the patch, and I've always had regular cycles before that. But now, my period is late by 5 days and I have no symptoms of it coming. I have been off the patch for a month now...how long does it normally take for the hormones to get "back to normal"? ... (0 replies)
... I have been on the patch for over a year now. I seem to be getting frequent headaches. Almost every day. I am curious if this is a common side effect of the patch? ... (2 replies)
... Thank you, I am talking with doctors to find out how many of my signs were caused by the patch, but the fact that many of them have stopped since I don't use the patch, makes me think they were related. I don't think I want to go back to hormones... Thanksa lot for the reply (5 replies)
... wow. if you were never like this before then i would def. not use the pill.some people can't tolerate it (5 replies)
... I was recently treated by a doctor for a staph infection on my leg. It appeared to be getting better so I didn't bother taking the antibiotics she gave me. Yes, very stupid. ... (1 replies)
... I have been on the patch for 2 months again. I was on it and then went off of it for 2 months because of lapse in insurance. I have just started my third month of the patch. I am finishing up my 1st week. I change it every Sunday. ... (0 replies)
... Hello I've been on the birth control patch for 4 years I've had mini strokes but had no idea they were mini strokes just thought it was an allergic reaction to something I got bad headaches too Just recently two months ago I started getting blurred vision nausea headaches numbness in parts of my body I've been having mini strokes Is this caused by the ortho evera... (0 replies)


Associated Tags: acne, birth control, ortho evera

Pages: 1 2

All times are GMT -7. The time now is 03:56 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!